Alert archive / Kentucky / River Flood Advisories in 2007

River Flood Advisory 2, NWS Louisville, KY

December 10, 2007Bourbon County, Kentucky

NWS Louisville, KY issued this river flood advisory at Dec 10, 2007, 8:48 AM EST for Bourbon County, Kentucky. It was in force for 26 hr.

The area

The counties it named.

The facts

Issued
Dec 10, 2007, 8:48 AM EST (13:48 UTC)
Expired
Dec 11, 2007, 10:37 AM EST
In force
26 hr
Issued by
NWS Louisville, KY

County Bourbon County, KY

The radar

The Jackson,KY radar (KJKL), 105 km from the middle of the area, began a volume at 13:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this river flood advisory went out at Dec 10, 6:30 AM EST, 2 hours 18 minutes earlier.

Area forecast discussion, Dec 10, 6:30 AM EST, 2 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
630 AM EST MON DEC 10 2007

.SHORT TERM (TODAY AND TONIGHT)...

WILL LEAN TOWARD THE HIER RESOLUTION NAM WITH THIS FCST.

QUASI-STATIONARY FRONT APPEARS TO BE SLIPPING SEWD ATTM AND THIS
MOVEMENT APPROVED BY THE MODELS. AT 07Z...FRONT EXTENDS FROM JUST N
OF FRANKFORT TO JUST SOUTH OF LMK TO JUST N OF BWG. MODELS POSITION
FRONT ACROSS OUR SERN FA BY 12Z AND S/E OF OUR SERN MOST COUNTY BY
15Z...CONTG A SEWD MOVEMENT TO EXTREME EKY TO SCNTRL TN BY 18Z.
CURRENT FCST TEMPS FOR TDA AND TNGT REFLECT FRONTAL MOVEMENT WITH
STEADY TEMPS WITH CLOUDS AND SHOWERS.

NUMEROUS SHOWERS WILL CONTINUE TO MOVE ACRS OUR FA TDA WITH
SUBTROPICAL MOISTURE FETCH CONTINUING AND UPR LEVEL IMPULSES/LOW
LEVEL CONVERGENCE CONTRIBUTING TO LIFT. REMNANTS OF BAROCLINIC LEAF
SIGNATURE ACRS OUR ERN/SRN CWA ATTM WITH 3 HRLY RAINFALL RATES OF
1/2 TO 1 INCH...A BIT LESS THAN EARLIER IN THE NIGHT.

COULD BE A FEW LIGHTNING STRIKES EARLY IN THE DAY WITH TOTAL TOTALS
IN THE UPR 40S...BUT NONE CURRENTLY...SO WILL LEAVE SHOWERS ALONE IN
THE FCST...CONSISTENT WITH PREVIOUS FCST. FFA ISSUED EARLIER FOR THE
NERN QUAD OF OUR FA WILL BE CANCELLED...MODELS QPF DROPS OFF AFTER
12Z TODAY/HPC NOT EXPECTING EXCESSIVE RAINFALL/NOT OUTLOOKING ANY
AREAS TODAY. MAIN CONCERN IS THIS MORNING FOR MADISON COUNTY WHERE
STORM TOTAL PRECIP INDICATES HEAVIEST RAIN FELL YESTERDAY WITH
MODERATE RAIN CONTINUING TO MOVE THRU ATTM. WILL MONITOR. OUR SRN
COUNTIES SHUD BE ABLE TO TAKE AN INCH OR TWO WITH YEAR LONG DEFICITS
THERE STILL EXCEEDING 10 INCHES.

&&

.LONG TERM (TUESDAY THROUGH SUNDAY)...

THROUGH THE FIRST PART OF THE LONG TERM A CLOSED UPPER LOW WILL
PERSIST ACROSS THE SOUTHWEST U.S. AND WILL KEEP SOUTHWEST FLOW OVER
THE OHIO VALLEY. THIS WILL HELP KEEP A NEARLY STATIONARY FRONT OVER
THE LOWER OHIO VALLEY. AS THE FRONT MIGRATES NORTH AND SOUTH OVER
THE FORECAST AREA...RAIN WILL LESSEN AND INCREASE AND TEMPERATURES
WILL INCREASE OR DECREASE AS THE MUCH WARMER AIR ADVANCES AND
RETREATS SOUTH. TIMING THESE FLUCTUATIONS WILL BE THE MAIN PROBLEM
FOR THE EARLY PART OF THE LONGER TERM.

LATER IN THE PERIOD...NOW LOOKS LIKE THURSDAY AND BEYOND...THE
SOUTHWEST TROUGH BEGINS TO MOVE EAST. THIS WILL ALLOW THE COLD
FRONT TO PUSH EAST OF THE OHIO VALLEY AND COLDER AND DRIER AIR TO
MOVE INTO CENTRAL KENTUCKY AND SOUTH CENTRAL INDIANA.

TUESDAY THROUGH THURSDAY...

EARLY TUESDAY THE SURFACE BOUNDARY WILL LIFT NORTH OF THE OHIO RIVER
WITH CHANCES OF RAIN DECREASING DURING THE EARLY PART OF THE DAY.
RAIN CHANCES WILL REMAIN LOW ACROSS THE SOUTH THROUGHOUT THE DAY BUT
WILL INCREASE OVER THE NORTH WITH DAYTIME HEATING. THE FRONT WILL
THEN DROP SOUTH OVERNIGHT AND WEDNESDAY WITH RAIN ONCE AGAIN
BECOMING MORE WIDESPREAD. AS THE SOUTHWEST U.S. TROUGH BEGINS TO
MOVE EAST WEDNESDAY AND THURSDAY...A SURFACE LOW WILL DEVELOP ALONG
THE FRONT AND MOVE NORTHEAST ALONG THE FRONT INTO KENTUCKY ON
THURSDAY. EXPECT NUMEROUS SHOWERS AND THUNDERSTORMS TO DEVELOP ALONG
AND AHEAD OF FRONT AS IT PUSHES EAST. IF THIS OCCURS EARLY IN THE
DAY STRENGTH OF STORMS WILL NOT AS GREAT.

HAVE NOT GONE AS HIGH AS GFS MOS FOR TEMPERATURES ACROSS THE NORTH
BUT WILL STAY IN THE LOWER 70S OVER THE SOUTH FOR TUESDAY. FRONTAL
POSITION BECOMES MORE QUESTIONABLE ON WEDNESDAY AND WILL OPT FOR
TEMPERATURES IN THE 50S ACROSS THE NORTH HALF AND LOWER 60S IN THE
SOUTH. WILL ALSO HAVE HIGHER POPS ACROSS THE AREA WITH MORE
WIDESPREAD RAIN ON WEDNESDAY AND THURSDAY.

RAIN WILL DECREASE DURING THE DAY THURSDAY AS THE FRONT MOVES
THROUGH AND TEMPERATURES WILL FALL.

FRIDAY THROUGH SUNDAY...
HAVE MADE NO CHANGES TO PREVIOUS FORECAST. PREVIOUS DISCUSSION
FOLLOWS...

CANADIAN HIGH PRESSURE WILL SPILL IN FROM THE NW FOR THE REMAINDER
OF THE EXTENDED DRYING THE FA OUT...DECREASING CLOUD COVER...AND
BRINGING COLDER TEMPS.  A LONG WAVE TROUGH WILL DEVELOP OVER THE
CONUS ALLOWING TEMPS TO COOL QUITE A BIT.  HAVE TRENDED TEMPS DOWN
IN THE EXTENDED WITH HIGHS IN THE 30S AND LOWS IN THE 20S BY THE
WEEKEND.

&&

.AVIATION (12Z TAFS)...

...SIGNIFICANT CIG/VSBY/WEATHER IMPACT TO AVIATION TO CONTINUE...

LIFR AND IFR CONDITIONS WILL PREVAIL THROUGH MUCH OF THE TAF PERIOD
WITH WIDESPREAD SHOWERS/FOG AND CIGS MAINLY BELOW 1000 FEET. THESE
CONDS BEHIND A COLD FRONT THAT WILL DROP SWD INTO TN TODAY AND
BECOME STATIONARY.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.

&&

SHORT TERM...11
LONG TERM....MBS
AVIATION.....11
Hazardous weather outlook, Dec 10, 4:45 AM EST, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
445 AM EST MON DEC 10 2007

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-110930-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
445 AM EST MON DEC 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

RAIN SHOWERS WILL CONTINUE ACROSS MUCH OF THE AREA TODAY WITH
MODERATE TO HEAVY RAINFALL AT TIMES. THIS ADDITIONAL RAINFALL MAY
RESULT IN LOCALIZED MINOR FLOODING OF CREEKS AND STREAMS...
ROADWAYS...AND LOW LYING AREAS.

FOG IS ALSO EXPECTED THIS MORNING...PRIMARILY OVER SOUTH CENTRAL
INDIANA...NORTH CENTRAL KENTUCKY AND THE NORTHERN BLUEGRASS REGION
OF KENTUCKY...REDUCING VISIBILITY TO LESS THAN ONE MILE AT TIMES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A FRONT WILL MEANDER ACROSS THE REGION TUESDAY THROUGH THURSDAY.
MILD AND MOIST AIR WILL FLOW NORTH ALONG THE BOUNDARY...RESULTING IN
THE POTENTIAL FOR NUMEROUS SHOWERS AND A FEW THUNDERSTORMS. THE BEST
CHANCE FOR THUNDERSTORMS WILL BE WEDNESDAY INTO THURSDAY MORNING AS
THE FRONT PUSHES THROUGH THE REGION. THE MAIN THREATS WITH ANY OF
THE STORMS WILL BE HEAVY RAINFALL...CLOUD-TO-GROUND LIGHTNING...AND
GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL TOTALS OR DENSE FOG TO
THE NATIONAL WEATHER SERVICE IN LOUISVILLE.

11/MBS

In the hours before

Special weather statement, Dec 10, 4:18 AM EST, 4 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
418 AM EST MON DEC 10 2007

KYZ026-027-041-046>049-053>057-061>067-070-071-074-076>078-101130-
OHIO KY-GRAYSON KY-FAYETTE KY-WASHINGTON KY-MERCER KY-
JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-GARRARD KY-
MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-
CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-BARREN KY-METCALFE KY-
ADAIR KY-RUSSELL KY-
INCLUDING THE CITIES OF...BEAVER DAM...LEITCHFIELD...LEXINGTON...
SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...WINCHESTER...
HODGENVILLE...LEBANON...DANVILLE...LANCASTER...RICHMOND...
MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...GREENSBURG...
CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...
BOWLING GREEN...GLASGOW...EDMONTON...COLUMBIA...JAMESTOWN
418 AM EST MON DEC 10 2007 /318 AM CST MON DEC 10 2007/

...MODERATE TO HEAVY RAIN CONTINUES OVER THE PORTIONS OF CENTRAL
KENTUCKY...

AT 400 AM EST A BAND OF MODERATE TO HEAVY RAIN EXTENDED FROM
OHIO...BUTLER AND LOGAN COUNTIES EAST THROUGH EDMONSON...HART AND
ADAIR COUNTIES. THESE SHOWERS ALSO EXTENDED NORTH INTO PARTS OF
HARDIN COUNTY SOUTH OF ELIZABETHTOWN. THE RAIN AREA WILL CONTINUE
TO SPREAD EAST THROUGH 630 AM EST.

RAINFALL AMOUNTS OF ONE QUARTER INCH TO ONE INCH WILL BE POSSIBLE
WITH THIS RAIN AREA. THE HEAVY RAIN WILL REDUCE VISIBILITIES
ACROSS THE AREA AND WILL CAUSE PONDING OF WATER ON ROADWAYS.
MOTORISTS SHOULD USE EXTRA CAUTION WHILE DRIVING ACROSS CENTRAL
KENTUCKY.

INZ076>079-083-084-089>092-KYZ023>025-028>040-042-043-045-101130-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-
HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-BOURBON KY-
NICHOLAS KY-NELSON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
ELIZABETHTOWN...FORT KNOX...MOUNT WASHINGTON...SHEPHERDSVILLE...
LOUISVILLE...LA GRANGE...BEDFORD...NEW CASTLE...SHELBYVILLE...
FRANKFORT...GEORGETOWN...CYNTHIANA...TAYLORSVILLE...
LAWRENCEBURG...VERSAILLES...PARIS...CARLISLE...BARDSTOWN
418 AM EST MON DEC 10 2007 /318 AM CST MON DEC 10 2007/

...AREAS OF DENSE FOG HAVE FORMED OVER PARTS OF SOUTH CENTRAL
INDIANA AND NORTH CENTRAL KENTUCKY...

VISIBILITIES HAVE DROPPED BELOW ONE HALF MILE ACROSS PARTS OF NORTH
CENTRAL KENTUCKY AND SOUTH CENTRAL INDIANA. THE FOG WAS PATCHY AND
MOTORISTS CAN EXPECT TO DRIVE INTO AREAS WHERE VISIBILITIES DROP
VERY QUICKLY TO LESS THAN ONE QUARTER MILE. THE FOG WILL CONTINUE
THROUGH SUNRISE.

MOTORISTS ARE URGED TO USE EXTRA CAUTION THIS MORNING AND TO USE
LOW BEAM HEADLIGHTS AND TO ALLOW EXTRA TIME TO REACH YOUR DESTINATION.

SCHOLZ
Special weather statement, Dec 10, 6:29 AM EST, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
629 AM EST MON DEC 10 2007

KYZ035>037-039>043-047>049-056-057-101330-
FRANKLIN KY-SCOTT KY-HARRISON KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-MERCER KY-JESSAMINE KY-CLARK KY-
GARRARD KY-MADISON KY-
INCLUDING THE CITIES OF...FRANKFORT...GEORGETOWN...CYNTHIANA...
LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...CARLISLE...
HARRODSBURG...NICHOLASVILLE...WINCHESTER...LANCASTER...RICHMOND
629 AM EST MON DEC 10 2007

MODERATE TO HEAVY RAIN WILL WAS OCCURRING OVER EAST CENTRAL
KENTUCKY NEAR AND EAST OF A LINE FROM FRANKFORT TO HARRODSBURG.
THROUGH 7 AM EST THE MOST SIGNIFICANT RAIN WILL BE OCCURRING TO
THE EAST OF LEXINGTON. FLOODING WAS REPORTED IN A VALLEY ALONG A
LOW WATER CROSSING ON MACKEY PIKE IN THE NORTHERN PART OF
JESSAMINE COUNTY.

THE HEAVIER RAIN WILL BE DECREASING EARLY THIS MORNING WITH ONLY
LIGHT RAIN CONTINUING AFTER 730 AM EST.

KYZ026-027-046-053>055-061>067-070-071-074-076>078-101330-
OHIO KY-GRAYSON KY-WASHINGTON KY-LARUE KY-MARION KY-BOYLE KY-
BUTLER KY-EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-
LINCOLN KY-LOGAN KY-WARREN KY-BARREN KY-METCALFE KY-ADAIR KY-
RUSSELL KY-
INCLUDING THE CITIES OF...BEAVER DAM...LEITCHFIELD...
SPRINGFIELD...HODGENVILLE...LEBANON...DANVILLE...MORGANTOWN...
BROWNSVILLE...MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE...
LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...GLASGOW...
EDMONTON...COLUMBIA...JAMESTOWN
629 AM EST MON DEC 10 2007 /529 AM CST MON DEC 10 2007/

...MODERATE TO HEAVY RAIN CONTINUES OVER PARTS OF SOUTH CENTRAL
KENTUCKY...

A LARGE AREA OF MODERATE TO HEAVY RAIN WILL PERSIST ACROSS PARTS
OF SOUTH CENTRAL KENTUCKY FROM OHIO...BUTLER AND LOGAN COUNTIES
EAST THROUGH GLASGOW AND MUNFORDVILLE THEN TO COLUMBIA AND
LIBERTY. RAINFALL AMOUNTS OF ONE QUARTER TO THREE QUARTERS OF AN
IN WILL BE LIKELY THROUGH 830 AM EST. THIS COULD RESULT IN PONDING OF
WATER IN LOW AREAS.

MOTORISTS ARE URGED TO USE EXTRA CAUTION THIS MORNING AND WATCH
FOR AREAS WHERE WATER COVERS THE ROADWAY.

INZ076>079-083-084-089>092-KYZ023>025-028>034-038-045-101330-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-SPENCER KY-NELSON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
ELIZABETHTOWN...FORT KNOX...MOUNT WASHINGTON...SHEPHERDSVILLE...
LOUISVILLE...LA GRANGE...BEDFORD...NEW CASTLE...SHELBYVILLE...
TAYLORSVILLE...BARDSTOWN
629 AM EST MON DEC 10 2007 /529 AM CST MON DEC 10 2007/

...PATCHY FOG WILL BE POSSIBLE ACROSS NORTH CENTRAL KENTUCKY AND
SOUTH CENTRAL INDIANA...

PATCHY FOG DEVELOPED EARLIER THIS MORNING WITH VISIBILITIES IN
PLACES BELOW ONE HALF MILE. HOWEVER LIGHT RAIN HAS MOVED INTO THE
AREA WITH VISIBILITIES IMPROVING WERE THE RAIN WAS FALLING.
MOTORISTS SHOULD STILL BE ALERT FOR PATCHES OF FOG...ESPECIALLY IN
LOW AREAS AND NEAR RIVERS AND STREAMS THROUGH 830 AM EST.

SCHOLZ
Special weather statement, Dec 10, 6:29 AM EST, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT...CORR TO TYPO
NATIONAL WEATHER SERVICE LOUISVILLE KY
629 AM EST MON DEC 10 2007

KYZ035>037-039>043-047>049-056-057-101330-
FRANKLIN KY-SCOTT KY-HARRISON KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-MERCER KY-JESSAMINE KY-CLARK KY-
GARRARD KY-MADISON KY-
INCLUDING THE CITIES OF...FRANKFORT...GEORGETOWN...CYNTHIANA...
LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...CARLISLE...
HARRODSBURG...NICHOLASVILLE...WINCHESTER...LANCASTER...RICHMOND
629 AM EST MON DEC 10 2007

MODERATE TO HEAVY RAIN HAS BEEN OCCURRING OVER EAST CENTRAL KENTUCKY
NEAR AND EAST OF A LINE FROM FRANKFORT TO HARRODSBURG. AFTER 7 AM
THE MOST SIGNIFICANT RAIN WILL BE OCCURRING TO THE EAST OF
LEXINGTON. FLOODING WAS REPORTED IN A VALLEY ALONG A LOW WATER
CROSSING ON MACKEY PIKE IN THE NORTHERN PART OF JESSAMINE COUNTY.

THE HEAVIER RAIN WILL BE DECREASING EARLY THIS MORNING WITH ONLY
LIGHT RAIN CONTINUING AFTER 830 AM EST.

KYZ026-027-046-053>055-061>067-070-071-074-076>078-101330-
OHIO KY-GRAYSON KY-WASHINGTON KY-LARUE KY-MARION KY-BOYLE KY-
BUTLER KY-EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-
LINCOLN KY-LOGAN KY-WARREN KY-BARREN KY-METCALFE KY-ADAIR KY-
RUSSELL KY-
INCLUDING THE CITIES OF...BEAVER DAM...LEITCHFIELD...
SPRINGFIELD...HODGENVILLE...LEBANON...DANVILLE...MORGANTOWN...
BROWNSVILLE...MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE...
LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...GLASGOW...
EDMONTON...COLUMBIA...JAMESTOWN
629 AM EST MON DEC 10 2007 /529 AM CST MON DEC 10 2007/

...MODERATE TO HEAVY RAIN CONTINUES OVER PARTS OF SOUTH CENTRAL
KENTUCKY...

A LARGE AREA OF MODERATE TO HEAVY RAIN WILL PERSIST ACROSS PARTS
OF SOUTH CENTRAL KENTUCKY FROM OHIO...BUTLER AND LOGAN COUNTIES
EAST THROUGH GLASGOW AND MUNFORDVILLE THEN TO COLUMBIA AND
LIBERTY. RAINFALL AMOUNTS OF ONE QUARTER TO THREE QUARTERS OF AN
INCH WILL BE LIKELY THROUGH 830 AM EST. THIS COULD RESULT IN PONDING
OF WATER IN LOW AREAS.

MOTORISTS ARE URGED TO USE EXTRA CAUTION THIS MORNING AND WATCH
FOR AREAS WHERE WATER COVERS THE ROADWAY.

INZ076>079-083-084-089>092-KYZ023>025-028>034-038-045-101330-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-SPENCER KY-NELSON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
ELIZABETHTOWN...FORT KNOX...MOUNT WASHINGTON...SHEPHERDSVILLE...
LOUISVILLE...LA GRANGE...BEDFORD...NEW CASTLE...SHELBYVILLE...
TAYLORSVILLE...BARDSTOWN
629 AM EST MON DEC 10 2007 /529 AM CST MON DEC 10 2007/

...PATCHY FOG WILL BE POSSIBLE ACROSS NORTH CENTRAL KENTUCKY AND
SOUTH CENTRAL INDIANA...

PATCHY FOG DEVELOPED EARLIER THIS MORNING WITH VISIBILITIES IN
PLACES BELOW ONE HALF MILE. HOWEVER LIGHT RAIN HAS MOVED INTO THE
AREA WITH VISIBILITIES IMPROVING WERE THE RAIN WAS FALLING.
MOTORISTS SHOULD STILL BE ALERT FOR PATCHES OF FOG...ESPECIALLY IN
LOW AREAS AND NEAR RIVERS AND STREAMS THROUGH 830 AM EST.

SCHOLZ
Special weather statement, Dec 10, 8:26 AM EST, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
826 AM EST MON DEC 10 2007

KYZ026>028-053>056-061>067-071-074-076-077-101530-
OHIO KY-GRAYSON KY-HARDIN KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-
CASEY KY-LINCOLN KY-WARREN KY-BARREN KY-METCALFE KY-ADAIR KY-
INCLUDING THE CITIES OF...BEAVER DAM...LEITCHFIELD...
ELIZABETHTOWN...FORT KNOX...HODGENVILLE...LEBANON...DANVILLE...
LANCASTER...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...
GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...
BOWLING GREEN...GLASGOW...EDMONTON...COLUMBIA
826 AM EST MON DEC 10 2007 /726 AM CST MON DEC 10 2007/

MODERATE TO HEAVY RAIN WILL CONTINUE THIS MORNING ACROSS SOUTHERN
PORTIONS OF CENTRAL KENTUCKY. BETWEEN HALF AN INCH AND ONE AND A
HALF INCHES OF RAIN CAN BE EXPECTED BETWEEN 830 AM AND 1030 AM EST
FROM HARTFORD AND MORGANTOWN EASTWARD THROUGH MUNFORDVILLE AND
HODGENVILLE TO LIBERTY AND LANCASTER.

LOW SPOTS THAT ROUTINELY ACCUMULATE WATER DURING MODERATE
RAINFALL MAY EXPERIENCE MINOR FLOODING PROBLEMS. PLEASE USE
CAUTION IF OUT DRIVING ON THE RAIN SOAKED ROADS THIS MORNING.

13

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 9, 8:20 PM ESTFlash Flood WatchLMKAnderson, Bourbon, Clark, Fayette, Franklin, Harrison and 9 more9 hr
Dec 10, 10:03 AM ESTRiver Flood AdvisoryLMKHardin, Nelson39 hr
Dec 10, 1:33 PM ESTRiver Flood WarningLMKButler, Warren7 days
Dec 10, 1:33 PM ESTRiver Flood WarningLMKButler, Muhlenberg, Ohio9 days
Dec 10, 1:40 PM ESTRiver Flood WarningLMKOhio63 hr

Nearby

River Flood Advisories in Kentucky, 2007Every river flood advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.